# SDR HNAA2024040100240

- Difficulty date: March 14, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 42,307 hours, 37,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00182 LH FLOOR SUPPORT STRAP AT X7578 BETWEEN Y-479 AND Y 0 IS CORRODED.
